Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Trying to get pregnant, brown discharge, no blood, cramping, bloated. Could i be pregnant?

Hi my boyfriend and I have been trying to get pregnant for 6-7 months now. I am late on my period by 1 day and would usually have a light brown discharge before my period that let me know my period was coming but I didn't have that. I am experiencing cramps and slight bloating like my period but no blood. Also I have been shaky the past few day and I have had the runs the past few days as well. I also have clear discharge - could I be pregnant?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your query.
The chances of pregnancy are there because you have delayed period, brown discharge,bloated abdomen and cramps.Brown discharge may be because of implantation bleeding.
You should consult a gynecologist for urine, blood test and ultrasonography to rule out pregnancy.
Take care.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor